MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMU-1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electronic data from the device shows that the unit performed a total of 104,947 compressions and that on (b)(6) 2019 the device reported a home sensor warning.Evaluation of the device identified damaged internal parts which are resulting in the device's compression piston to jam.The investigation is currently on-going, and no root cause is currently known.Should additional information become available a follow-up mdr will be submitted.
 
Event or Problem Description
A customer (a fire department) reported that when they went to use the device in a rescue, the wrench/service light and warning light were on and the device would not perform compressions.They were not sure if there was a death or serious injury related to the event.
 
Additional Manufacturer Narrative
The unit behaved properly on a rescue on (b)(6) 2019 during which it successfully delivered 2,825 compressions.The unit was powered off after the rescue on (b)(6) 2019 and was not powered on again until (b)(6) 2019.When it was powered on on the (b)(6) , the motor stalled and was unable to find home multiple times.This is indicative of mechanical damage, which is supported by our evaluation of the device.The unit was likely too damaged to move the motor.This is why it was unable to find home and give compressions.The normal / expected behavior of the successful rescue on the (b)(6) paired with the inability to move the motor from mechanical damage on the (b)(6) suggest that the arm had been mishandled and damaged (for example, dropped) sometime between the (b)(6).The arm did not have any performance issues that self-inflicted this damage.

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
MDR Report Key8745432
Report Number3003521780-2019-00013
Device Sequence Number19403283
Product Code DRM
UDI-Device Identifier00815098020539
UDI-Public00815098020539
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberRMU-1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1